Medical Questions > Womens Health > Birth Control Forum

Symptom..is It the Patch???

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Hi...I've been using the patch for 3 days and since i've been using it ..I have cramps (really bad =-( ), nauseas, and i'm been feeling really sick..

Is it the patch?
How long this shoul last?
Is it normal
Did you find this post helpful?
|

replied September 13th, 2005
Extremely eHealthy
Is it possible you could be preg.???
|
Did you find this post helpful?

replied September 13th, 2005
I Don't Think So
I haven't had sex like for a month and half ...So I don't think i'm pregnant........Plus I had a miscarriage like 3 weeks ago
|
Did you find this post helpful?

replied September 13th, 2005
Extremely eHealthy
Did they confirm uterus is empty?? Sstill having preg symptoms??
|
Did you find this post helpful?

replied September 13th, 2005
Yeah!
It is empty...When I had the miscarriage it took like a week to come to normal ( one week for pregnancy symptoms to go away) and after that I was feeling normal....Then I decided to star using the b/c patch and since that i've feeling sick =-(
|
Did you find this post helpful?

replied September 13th, 2005
Extremely eHealthy
Its prolly just the patch then, you havent gotten preg again have you??
|
Did you find this post helpful?

replied September 13th, 2005
????
fatfamily02 wrote:
its prolly just the patch then, you havent gotten preg again have you??

nop.....Do u know if this feeling would away?
What can I do to make it go away?
|
Did you find this post helpful?

replied September 13th, 2005
Extremely eHealthy
Im sure it will go away with time. Body has to get used to the patch. If it is too much try getting the doc to give you something not so strong. Some kinds of birth control dont work for everyone. Might be to strong for you
|
Did you find this post helpful?
Quick Reply